# SDR A6WA201140891

- Difficulty date: August 30, 2011
- Submitted: November 4, 2011
- Operation: Air carrier
- Aircraft: N424AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7656
- Aircraft time: 21,687 hours, 20,528 cycles
- System (JASC): 5751 · Ailerons
- Part: Panel
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON ACCESS PANEL 699CB IS CHAFED BY RUB SEAL.  BLEND CHAFING IAW REO 601R-57-60-020.
